# SDR USAA2014120400003

- Difficulty date: December 2, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 67,968 hours, 25,784 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38002784
- Part serial: R1031
- Condition: Contaminated
- Location: Apu Bay
- Part time: 40,370 hours, 14,397 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL FROM PACKS.  FOUND APU SOAKED WITH DEICING FLUID IAW LOG 3025832.  PERFORMED JOB CARDS 26L00021001, 26L00021002 & 26L00021004.  NO FURTHER SMELL NOTED.
